# SDR CALA2018062101457

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323039820101
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON A PLATE BETWEEN STRINGER 42 AND 43R IN THE FWD CARGO BILGE AREA, FRAME 26.  REMOVED THE CORRODED FISH PLATE.  INSTALLED A NEW FISH PLATE. ROTO PROBE PERFORMED ON OPEN HOLES SHOWED NO DEFECTS. RESTORED SURFACE PROTECTION. IAW SRM 51-72-11-911-001,  NTM 5 1-10-01, AND ER5100R01017, REV E.
